MathSciNet Relay Station
MathSciNet bibliographic data
MR2775804 35J91 (34B18 35B07)
Chern, Jann-Long; Chen, Zhi-You; Tang, Yong-Li Uniqueness of finite total curvatures and the structure of radial solutions for nonlinear elliptic equations. Trans. Amer. Math. Soc. 363 (2011), no. 6, 3211–3231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement